# SDR CA010625049

- Difficulty date: November 13, 2000
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 1,276 hours
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Broken
- Location: Fuel System
- Part time: 1,322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE DRIVE FUEL FAILED DURING AN ATTEMPTED START ON THE GROUND. FAILURE DUE TO INTERNAL DRIVE - PUMP NOT DISASSEMBLED. CAN BE HEAD FOR PICK UP OR RETURNED TO MANUFACTURER. PLEASE REFER TO ALERTCEB A73-3091. PLEASE REFER TO ADDITIONAL ENCLOSED INFORMATION. RECOMMEND THIS BECOME AN A.D. BECAUSE OF THE POTENTIAL FOR FATALITIES.
